MathSciNet Relay Station
MathSciNet bibliographic data
MR2837549 (2012h:90223) 90C46 (90C26)
Fang, D. H.; Li, C.; Yang, X. Q. Stable and total Fenchel duality for DC optimization problems in locally convex spaces. SIAM J. Optim. 21 (2011), no. 3, 730–760.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement